# SDR AALA201507229006

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 486 hours, 181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM12017
- Condition: Low Pressure
- Location: R1 Door
- Part time: 490 hours, 183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTLE PRESS LOW, NEEDS SERVICE, CIDS PANEL INDICATED.  SERVICED R1 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00-614-001A.
